The Michigan Mathematical Journal

On the signature of Fermat surfaces.

John Ewing and Suresh Moolgavkar

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 3 (1976), 257-268.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001526

Digital Object Identifier
doi:10.1307/mmj/1029001526

Mathematical Reviews number (MathSciNet)
MR0407312

Zentralblatt MATH identifier
0322.14021

Subjects
Primary: 32C10
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35} 57D20 10C10

Citation

Ewing, John; Moolgavkar, Suresh. On the signature of Fermat surfaces. Michigan Math. J. 22 (1976), no. 3, 257--268. doi:10.1307/mmj/1029001526. https://projecteuclid.org/euclid.mmj/1029001526


Export citation